By the same authors

From the same journal

From the same journal

The zeros of random polynomials cluster uniformly near the unit circle

Research output: Contribution to journalArticlepeer-review



Publication details

JournalCompositio Mathematica
DatePublished - May 2008
Issue number3
Number of pages13
Pages (from-to)734-746
Original languageEnglish


In this paper we deduce a universal result about the asymptotic distribution of roots of random polynomials, which can be seen as a complement to an old and famous result of Erdos and Turan. More precisely, given a sequence of random polynomials, we show that, under some very general conditions, the roots tend to cluster near the unit circle, and their angles are uniformly distributed. The method we use is deterministic: in particular, we do not assume independence or equidistribution of the coefficients of the polynomial.

    Research areas

  • random polynomials, roots, uniform clustering

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations